I have used one bottle of IME 9 for 28 days alon with my regular medicine Gemer - 2 (1 Gemer 2 morning and evening + 2 IME 9 Tablets). I am running 2 KM every day and doing Regular Exercise for 45 Minutes.
Particulars Blood Glucose Level (Fasting)
Before taking medicine 146
After 2nd Week 125
After 3rd Week 114
(Blood Glucose level was reduced, when IME 9 used along with regular medicine)
I have experienced the following serious side effects
1. Skin Allergy
From the initial stage onwards itching and other symptoms of skin allergy were visible. When I Completed 56 tablets, small wounds appeared are appearing in both the legs. The same thing happened when I used BGR 34 few months back.
2. Dry Skin
My skin become totally dry. It will take few months to become it normal.
3. Physical Weakness
At the time of using the medicine I was extremely tired and was feeling sleepy all time. Now am using my old medicine and is able to run and do exercise properly.
Few months back I committed a mistake by avoiding my regular medicine to use BGR-34. It was a big blunder. Before using BGR 34 my blood sugar level was below 135 (fasting). After using 1 bottle of BGR 34 my blood sugar lever increased to 167.
The medicine may be useful for some people. Don't believe advertisements blankly. I have never seen any medicine without side effects.
Authors identity will be revealed on demand
Can diabetes be controlled through Yoga? Is it necessary to do Brisk walking and other exercises? Are we giving extra ordinary importance to Yoga than it Deserve? Are the so called "Sants" Promoting Yoga are real business men?